# SDR AU510001735

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 182S
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Screw
- Part number: 7606931
- Condition: Defective
- Location: Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL COLUMN/ELEVATOR BELLCRANK TORQUE TUBE SUPPORT SCREWS PNO MS35206-228 (2OFF3) DEFECTIVE. SCREWS APPEAR TO HAVE BEEN OVERTORQUED DURING ASSEMBLY. (OTHER CAUSE: MANUFACTURING QUALITY CONTROL ISSUE ) (CASA NR 510001735)
